# SDR AALA202301189915

- Difficulty date: January 16, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N805AN
- Make and model: Boeing 787-8
- Aircraft serial: 40623
- Aircraft time: 27,132 hours, 3,642 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hinge
- Condition: Broken
- Location: Decent Device
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY DESCENT DEVICE ACCESS DOOR HINGE BROKEN. REMOVED AND REPLACED EMERGENCY DESCENT DEVICE ACCESS DOOR HINGE AS PER B787 AMM 25-15-06.
